# SDR CALA2012120400831

- Difficulty date: December 1, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N33714
- Make and model: Boeing 737724
- Aircraft serial: 28785
- Aircraft time: 47,601 hours, 16,059 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A11111
- Condition: Cracked
- Location: Bs 727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 727D SHOWS CRACK INDICATION BETWEEN STR 8 AND 9L.  DURING MFEC INSPECTION.   FRAME REPAIRED IAW EA 5310-04716 REV D OP 1 FIG 3.
